Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 134, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 25, 2016, 12:31 AM CDT for Buffalo County, Dawson County, Gosper County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2016, 12:31 AM CDT (05:31 UTC)
- Expired
- May 25, 2016, 1:15 AM CDT
- In force
- 44 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Buffalo County, NE, Dawson County, NE, Gosper County, NE
The radar
The Grand Island radar (KUEX), 120 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 11:07 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1159 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
711
WUUS53 KGID 250531
SVRGID
NEC019-047-073-250615-
/O.NEW.KGID.SV.W.0134.160525T0531Z-160525T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1231 AM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHWESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTH CENTRAL GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 115 AM CDT
* AT 1231 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF JOHNSON LAKE...OR 13 MILES WEST OF LEXINGTON...MOVING EAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEXINGTON...OVERTON...AMHERST...SUMNER...MILLER AND JOHNSON LAKE.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 224 AND 241.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 9941 4105 9930 4083 9918 4063 9998
4070 9998 4070 10009 4078 10013
TIME...MOT...LOC 0531Z 247DEG 41KT 4073 9999
HAIL...<.75IN
WIND...60MPH
$$
HEINLEIN2 follow-up statements
280
WWUS53 KGID 250559
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1259 AM CDT WED MAY 25 2016
NEC019-047-073-250615-
/O.CON.KGID.SV.W.0134.000000T0000Z-160525T0615Z/
DAWSON NE-BUFFALO NE-GOSPER NE-
1259 AM CDT WED MAY 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR CENTRAL DAWSON...NORTHWESTERN BUFFALO AND NORTH CENTRAL GOSPER
COUNTIES...
AT 1259 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF EDDYVILLE...OR 9 MILES NORTH OF LEXINGTON...MOVING NORTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...OVERTON...AMHERST...SUMNER...MILLER AND JOHNSON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4105 9941 4105 9930 4083 9918 4063 9998
4070 9998 4070 10009 4078 10013
TIME...MOT...LOC 0559Z 232DEG 37KT 4091 9969
HAIL...<.75IN
WIND...60MPH
$$
HEINLEIN474
WWUS53 KGID 250607
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
107 AM CDT WED MAY 25 2016
NEC019-047-073-250617-
/O.EXP.KGID.SV.W.0134.000000T0000Z-160525T0615Z/
DAWSON NE-BUFFALO NE-GOSPER NE-
107 AM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DAWSON...NORTHWESTERN
BUFFALO AND NORTH CENTRAL GOSPER COUNTIES WILL EXPIRE AT 115 AM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4105 9941 4105 9930 4083 9918 4063 9998
4070 9998 4070 10009 4078 10013
TIME...MOT...LOC 0606Z 247DEG 41KT 4091 9969
$$
HEINLEINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:40 PM CDT, 6 hours 51 minutes earlier.
Area forecast discussion, May 24, 5:40 PM CDT, 6 hours 51 minutes before
Area Forecast Discussion National Weather Service Hastings NE 540 PM CDT TUE MAY 24 2016 .DISCUSSION...(This evening through Next Tuesday) Issued at 332 PM CDT Tue May 24 2016 Aloft: The longwave trof was over the Wrn USA with SW flow over the Plains. The deterministic global models and ensemble means are in very good agreement that this pattern will not change thru next Tue. That means active wx with daily opportunities for tstm activity...but some days will produce more than others. Tstms will be mostly determined by low-amplitude/subtle shortwave trofs and/or the nocturnal low-lvl jet. One of these trofs will be moving by to the NW tonight into tomorrow. The upr low off CA will be kicked thru the Desert SW Thu as the next low drops into the backside of the Wrn trof. This low will open up and lift across the Cntrl Plains Fri night into Sat. This low should cause a significant increase in tstm activity. Surface: The cool front that became stationary from SW-NE across the Plains a couple days ago was ill-defined in places due to multiple tstm episodes...but it extended roughly from low pres over SW KS N-NE across Neb into the Dakotas. This front was just N and W of the fcst area...from SW Neb across the Sandhills. It appears that the upr trof fcst to brush the fcst area will force a sfc low to develop tonight and lift into the Dakotas tomorrow. The circulation around this low should shove whats left of the front E of the fcst area by daybreak Thu. Lee cyclogenesis will then occur Thu as the upr low approaches. This low will lift NE into the Nrn Plains Sat. But there won't be much of a cold sector with this low. Now into tonight: There are svrl negative factors against convective initiation anytime soon. Believe the tstm threat will be delayed. This afternoon and early evening should be dry most areas. Negative factors: 1) Vis satellite shows no cu field. Dwpts are lower than currently modeled and this has resulted in more CIN and less instability. Dwpts have remained in the mid-upr 50s. The models are trying to surge the mid-upr 60s in here...and obs show them confined S of the outflow boundaries over Srn KS and OK. 2) There is a shortwave ridge/subsidence over the region. However ...there is a small darkening WV imagery over Wrn KS and this is where one storm is initiating at 315 pm within an increasingly agitated cu field. 3) Another issue is the cap. This morning's tstm activity was just N of the +9C isotherm at 700 mb. That isotherm is fcst by the RAP to be up to Hwy 6 right now. This could also limit development. The low-lvl jet will strengthen against tonight...with associated convergence/WAA and moisture transport. This should initiate sct tstms. MLCAPE will be 2000-3000 J/kg. Deep layer shear will actually drop off tonight as low-lvl winds attain similar speeds to the mid-upr lvls...but some directional shear will remain. Overall fcst confidence is low...but where storms develop they will have the potential to be svr with flash flooding also possible. Beyond tonight...trying to pin down details in this fcst is like chasing after the wind. The entire fcst hinges on tstm development which has fairly low predictability in this pattern. And what's more...future tstm development largely depends on previous tstm development. So all we can say with any confidence is that tstms are possible every day. As mentioned above...some days will be more productive than others. Thu-Fri: convective initiation appears likely Thu night along the front that will be stationary across Nrn KS. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday evening) Issued at 535 PM CDT Tue May 24 2016 The main concern for the TAF period is the timing of thunderstorm activity and whether it will reach the terminals. Ongoing thunderstorms across central Kansas are expected to lift northeast tonight and are generally expected to remain south of the terminals. Ongoing convection along the high plains region may organize and cross the terminals during the overnight hours. && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...Halblaub LONG TERM...Halblaug AVIATION...Fay
Hazardous weather outlook, May 24, 11:30 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1130 PM CDT TUE MAY 24 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 251200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 1130 PM CDT TUE MAY 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT HOURS AND SEVERE STORMS ARE POSSIBLE MAINLY ALONG AND WEST OF HIGHWAY 281. THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL OF QUARTER TO GOLF BALL SIZE AND DAMAGING WINDS OF 60 MPH. LOCALIZED FLOODING IS POSSIBLE FROM HEAVY RAINFALL. A FLOOD WARNING IS IN EFFECT ALONG THE SOUTH FORK OF THE SOLOMON RIVER IN NORTH CENTRAL KANSAS NEAR DAMAR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS ARE POSSIBLE EACH DAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY. REPEATED THUNDERSTORM ACTIVITY COULD LEAD TO FLASH FLOODING AS WELL. BEYOND THAT...SEVERE STORMS COULD OCCUR ON OTHER DAYS...BUT IT IS TOO EARLY TO IDENTIFY ADDITIONAL SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, May 24, 8:40 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
840 PM CDT TUE MAY 24 2016
KSZ018-019-250215-
OSBORNE KS-MITCHELL KS-
840 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MITCHELL AND OSBORNE
COUNTIES UNTIL 915 PM CDT...
AT 839 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES SOUTHEAST OF NATOMA TO 18 MILES
SOUTHWEST OF HUNTER TO 28 MILES SOUTHWEST OF VICTOR. MOVEMENT WAS
NORTH AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OSBORNE...NATOMA...TIPTON AND HUNTER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
KANSAS.
LAT...LON 3935 9897 3943 9883 3944 9852 3936 9834
3923 9839 3922 9849 3913 9849 3913 9905
TIME...MOT...LOC 0139Z 199DEG 32KT 3912 9891 3909 9869 3888 9853
FAYSpecial weather statement, May 24, 9:09 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
909 PM CDT TUE MAY 24 2016
KSZ019-250245-
MITCHELL KS-
909 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MITCHELL COUNTY UNTIL
945 PM CDT...
AT 909 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VICTOR...OR 12 MILES SOUTHWEST OF BELOIT...MOVING NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BELOIT...TIPTON...HUNTER AND VICTOR.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
KANSAS.
LAT...LON 3922 9849 3930 9848 3946 9848 3947 9813
3946 9800 3922 9809
TIME...MOT...LOC 0209Z 223DEG 18KT 3933 9828
FAYSpecial weather statement, May 24, 9:38 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
938 PM CDT TUE MAY 24 2016
KSZ019-250315-
MITCHELL KS-
938 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL COUNTY UNTIL 1015 PM
CDT...
AT 938 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR TIPTON TO NEAR VICTOR TO 13 MILES EAST OF
HUNTER. MOVEMENT WAS NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BELOIT...GLEN ELDER...TIPTON...ASHERVILLE...SIMPSON...HUNTER AND VICTOR.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
KANSAS.
LAT...LON 3922 9849 3933 9849 3952 9837 3949 9793
3922 9793
TIME...MOT...LOC 0238Z 218DEG 30KT 3931 9839 3930 9824 3926 9815
FAYSpecial weather statement, May 24, 11:04 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1104 PM CDT TUE MAY 24 2016
NEZ060-072-250445-
GOSPER NE-DAWSON NE-
1104 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR DAWSON AND NORTH CENTRAL GOSPER
COUNTIES UNTIL 1145 PM CDT...
AT 1104 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 53 MILES NORTHWEST OF COZAD TO 13 MILES WEST OF
GOTHENBURG. MOVEMENT WAS EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...COZAD...GOTHENBURG...JOHNSON LAKE AND FARNAM.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 238.
LAT...LON 4104 10022 4105 9968 4084 9955 4059 9998
4070 9998 4070 10022
TIME...MOT...LOC 0404Z 275DEG 41KT 4140 10072 4091 10041 4072 10065
HEINLEINSpecial weather statement, May 24, 11:45 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1145 PM CDT TUE MAY 24 2016
NEZ060-072-250530-
GOSPER NE-DAWSON NE-
1145 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR DAWSON AND NORTHEASTERN GOSPER
COUNTIES UNTIL 1230 AM CDT...
AT 1145 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 24 MILES NORTH OF GOTHENBURG TO NEAR COZAD.
MOVEMENT WAS NORTHEAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...COZAD...GOTHENBURG...EDDYVILLE AND FARNAM.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 247.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4104 10022 4105 9955 4068 9957 4069 9963
4068 9964 4067 9964 4069 9998 4070 9998
4070 10022
TIME...MOT...LOC 0445Z 230DEG 38KT 4127 10003 4093 10002 4071 10015
HEINLEINSpecial weather statement, May 25, 12:20 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1220 AM CDT WED MAY 25 2016
NEZ060-061-072-250600-
GOSPER NE-DAWSON NE-BUFFALO NE-
1220 AM CDT WED MAY 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...WEST CENTRAL
BUFFALO AND NORTHEASTERN GOSPER COUNTIES UNTIL 100 AM CDT...
AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES WEST OF JOHNSON LAKE...OR 20 MILES WEST OF LEXINGTON...MOVING
EAST AT 45 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEXINGTON...OVERTON...SUMNER...MILLER...JOHNSON LAKE AND FARNAM.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 225 AND 244.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4073 10022 4102 9944 4077 9931 4061 9998
4070 9998 4070 10022
TIME...MOT...LOC 0520Z 247DEG 41KT 4068 10011
HEINLEINThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:04 PM CDT | Special Weather Statement | GID | Dawson | 41 min |
| May 24, 11:45 PM CDT | Special Weather Statement | GID | Dawson | 45 min |
| May 25, 12:20 AM CDT | Special Weather Statement | GID | Dawson | 40 min |
| May 25, 12:51 AM CDT | Special Weather Statement | GID | Sherman, Valley | 39 min |
| May 25, 1:22 AM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 38 min |
| May 25, 1:31 AM CDT | Special Weather Statement | GID | Greeley, Howard | 44 min |
| May 25, 1:59 AM CDT | Special Weather Statement | GID | Adams, Franklin, Gosper, Harlan, Kearney, Phelps | 46 min |
| May 25, 2:37 AM CDT | Special Weather Statement | GID | Dawson | 53 min |
| May 25, 3:54 AM CDT | Areal Flood Advisory | GID | Dawson | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.